HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Preprints >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/3137
Title: On higher Frobenius-Schur indicators
Authors: Kashina, Yevgenia
Sommerhaeuser, Yorck
Zhu, Yongchang
Keywords: Rings and algebras
Quantum algebra
Representation theory
Issue Date: 2006
Citation: Mem. Am. Math. Soc., Vol. 181, No. 855, Am. Math. Soc., Providence, 2006
Abstract: We study the higher Frobenius-Schur indicators of modules over semisimple Hopf algebras, and relate them to other invariants as the exponent, the order, and the index. We prove various divisibility and integrality results for these invariants. In particular, we prove a version of Cauchy's theorem for semisimple Hopf algebras. Furthermore, we give some examples that illustrate the general theory.
Rights: First published in Memoirs of the American Mathematical Society in no. 855, published by the American Mathematical Society
URI: http://hdl.handle.net/1783.1/3137
Appears in Collections:MATH Preprints

Files in This Item:

File Description SizeFormat
0311199v2[1].pdfpre-published version489KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.